# SDR QXEA2012121001682

- Difficulty date: December 10, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAT BULKHEAD HAS CORROSION ON LOWER EDGE.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MIN THICKNESS REMAINING LOWER EDGE .076, REF NTM 51-00-02-250-801 PT 4. CONFIRMED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1 AND 51-00-04-910-801 PT 1. SUBMITTED TO ENGINEERING.  FABRICATED FWD FILLER, DOUBLER, SPLICE AND INSTALLED SAME IAW RD 8/4-25-290.
